Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Keynesian Models of Recession and Depression

James Tobin
The American Economic Review
Vol. 65, No. 2, Papers and Proceedings of the Eighty-seventh Annual Meeting of the American Economic Association (May, 1975), pp. 195-202
Stable URL: http://www.jstor.org/stable/1818852
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Keynesian Models of Recession and Depression
Preview not available

Page Thumbnails

  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202